# SDR QXEA2010040900244

- Difficulty date: April 9, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 21,732 hours, 15,982 cycles
- Engine: Ge CF348C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK CORROSION ON BELLY SKIN LOCATED WHERE ADF ANTENNA IS LOCATED.  BLENDED AREAS IAW SRM 51-21-06-001-001-A01.  FOUND BLEND OUT OF LIMITS IAW SRM 53-31-01-101-003.  PERFORMED ECI, NO CRACKS OR CORROSION FOUND AT THIS TIME IAW NDTM ECI 51-20-006-250-A01 AND REO 670-53-31-158.  ALODINED IAW SRM 51-21-11-001-001-A01.  TOP COATED IAW CRJ700 SRM 51-25-21-001-001-A01.  APPLIED CORROSION INHIBITING COMPOUND IAW SRM 51-21-11-001-001-A01.  ALL WORK DONE IAW REO 670-53-31-158.
